An estimate in the spirit of Poincaré's inequality

Augusto C. Ponce

Journal of the European Mathematical Society (2004)

  • Volume: 006, Issue: 1, page 1-15
  • ISSN: 1435-9855

How to cite

top

Ponce, Augusto C.. "An estimate in the spirit of Poincaré's inequality." Journal of the European Mathematical Society 006.1 (2004): 1-15. <http://eudml.org/doc/277665>.

@article{Ponce2004,
abstract = {},
author = {Ponce, Augusto C.},
journal = {Journal of the European Mathematical Society},
keywords = {Poincaré's inequality; compactness in Sobolev spaces; Poincaré’s inequality; compactness in Sobolev spaces},
language = {eng},
number = {1},
pages = {1-15},
publisher = {European Mathematical Society Publishing House},
title = {An estimate in the spirit of Poincaré's inequality},
url = {http://eudml.org/doc/277665},
volume = {006},
year = {2004},
}

TY - JOUR
AU - Ponce, Augusto C.
TI - An estimate in the spirit of Poincaré's inequality
JO - Journal of the European Mathematical Society
PY - 2004
PB - European Mathematical Society Publishing House
VL - 006
IS - 1
SP - 1
EP - 15
AB -
LA - eng
KW - Poincaré's inequality; compactness in Sobolev spaces; Poincaré’s inequality; compactness in Sobolev spaces
UR - http://eudml.org/doc/277665
ER -

NotesEmbed ?

top

You must be logged in to post comments.